# SDR AALA201808026004

- Difficulty date: July 5, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB, AFT CABIN, FORWARD SIDE OF G6 GALLEY MOUNT AT BS  986,  RBL 32.  REPLACED THE WEB IAW DRAWING 147A5700 AND  51-00-05.
